MAUDE Adverse Event Report: CORPORATION STERIS CANADA THREE LEVEL MANIFOLD RACK

CORPORATION STERIS CANADA THREE LEVEL MANIFOLD RACK
Model Number FD009
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee obtained a cut on their arm while loading items onto their three level manifold rack.The employee did not seek medical treatment.
 
Additional Manufacturer Narrative
Investigation of the reported event is in progress; a follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
A steris service technician arrived on site and confirmed the rack to have sharp edges.The technician filed down the edges, tested the function and operation of the rack, and returned it to service.A 3-year complaint review confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
THREE LEVEL MANIFOLD RACK
Common Device Name
THREE LEVEL MANIFOLD RACK
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key22018830
Report Number9680353-2025-00020
Device Sequence Number21203196
Product Code MEC
UDI-Device Identifier00724995150884
UDI-Public(01)00724995150884(11)230321
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFD009
Device Catalogue NumberFD009
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown